| Catalog Number |
21-7322-24 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter phone number: (b)(6).No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that leakage was observed in the cassette tubing at the connection points.The issue was noted for the first time.Patient involvement and patient harm could not be confirmed and remain unknown.